Jump to content
CrazyBoards.org

Is this Lexapro Withdrawl?


Recommended Posts

I have ANS dysfunction (autonomic nervous system dysfunction) , a vagal problem where basically I faint or near faint often which is one of the reasons I went on antidepressants in the first place (Paxil at that time). Along the line I started taking it for depression.

Now I am going off Lexapro and am having some withdrawl symptoms that are close to the vagal sensations.  How long will this last so I can tell if I am having problems with ANS again or just withdrawls?

I have a dizzy sort of zappy sensation especially when I turn my head.  I have been off 2 dose sso far, today is the 3rd day.

Link to comment
Share on other sites

I have the same problem.  I have fainting episodes.  Dr. thinks it's vasovagal.  I have often wondered if it's related to Celexa/Lexapro, which I've taken for years.  I've read some stuff on the web that links fainting and Celexa.  Let me know if it gets better. 

Why are you going off the Lexapro, by the way?

Link to comment
Share on other sites

When I stopped taking Lexapro, I had brain zaps---they lasted about 2 weeks at the most and seemed to fade away as time wore on. It does feel weird when you move your head---like your brain is moving separately.

I'm actually hoping to go back on Lexapro and stop Effexor because of sexual side effects.

diane

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...